Isolated singularities of binary differential equations of degree n
Fukui, T.
Nuño-Ballesteros, J. J.

Date: 2012
Abstract: We study isolated singularities of binary differential equations of degree n which are totally real. This means that at any regular point, the associated algebraic equation of degree n has exactly n different real roots (this generalizes the so called positive quadratic differential forms when n = 2). We introduce the concept of index for isolated singularities and generalize Poincar´e-Hopf theorem and Bendixson formula. Moreover, we give a classification of phase portraits of the n-web around a generic singular point. We show that there are only three types, which generalize the Darbouxian umbilics D1, D2 and D3.
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Subject: Totally real differential form ; Principal lines ; Darbouxian umbilics ; Index
Published in: Publicacions matemàtiques, Vol. 56, Núm. 1 ( 2012) , p. 65-89, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_56112_03
DOI: 10.5565/248359

25 p, 295.2 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2011-12-22, last modified 2017-10-21

   Favorit i Compartir